# SDR SWIA201436395

- Difficulty date: February 8, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 25,700 hours, 21,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS FLOOR SUPPORT BEAMS 484 CLIP CRACKED AT LBL 36 UPPER END.  C-CHECK REPAIRED FS 484 CLIP AT LBL 36 IAW REO.
